DOI 10.1007/s00467-026-07215-8
An uncommon culprit: PPI-induced acute tubulointerstitial nephritis in a teenager.
Аннотация
Proton pump inhibitor (PPI)-induced acute tubulointerstitial nephritis (ATIN) is rarely recognized in children. A 16-year-old boy presented with a 2-month history of vomiting, abdominal pain, and weight loss and had received PPIs repeatedly. He had elevated creatinine, metabolic acidosis, sterile pyuria, glucosuria, and markedly increased urine β2-microglobulin. Ultrasound showed enlarged echogenic kidneys. Despite hydration, kidney function did not improve. Kidney biopsy revealed T lymphocyte-predominant tubulointerstitial inflammation with eosinophils, consistent with hypersensitivity-mediated ATIN due to PPI use. He recovered fully with corticosteroids and cessation of PPI use. Concurrent Helicobacter pylori gastritis was treated with a PPI-free eradication regimen. This case highlights the importance of considering PPI-associated ATIN in unexplained pediatric AKI.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.